Applications harmoniques stables dans P n
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 2, p. 159-177
@article{ASENS_1988_4_21_2_159_0,
     author = {Burns, Daniel M. Jr. and de Bartolomeis, Paolo},
     title = {Applications harmoniques stables dans $P^n$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 21},
     number = {2},
     year = {1988},
     pages = {159-177},
     doi = {10.24033/asens.1554},
     zbl = {0661.32035},
     mrnumber = {89h:58044},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1988_4_21_2_159_0}
}
Burns, D.; De Bartolomeis, P. Applications harmoniques stables dans $P^n$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 2, pp. 159-177. doi : 10.24033/asens.1554. http://www.numdam.org/item/ASENS_1988_4_21_2_159_0/

[AHS] M. F. Atiyah, N. Hitchin et I. M. Singer, Self-duality in Four Dimensional Riemannian Geometry (Proc. Roy. Soc. Lond., A 362, 1978, p. 425-461). | MR 80d:53023 | Zbl 0389.53011

[B] C. Boyer, Conformal Duality and Compact Complex Surfaces (Math. Ann., 274, 1986, p. 517-526). | MR 87i:53068 | Zbl 0571.32017

[BdB 1] D. Burns et P. De Bartolomeis, Stable Harmonic Maps Into Pn, à paraître aux comptes rendus du colloque "Applications Harmoniques", Marseille/Luminy, juin, 1986.

[BdB 2] D. Burns et P. De Bartolomeis, Stable Vector Bundles and Extremal Metrics (à paraître).

[BBdBR] D. Burns, F. Burstall, P. De Bartolomeis et J. Rawnsley, Stable Maps Into Köhler Manifolds (à paraître).

[BRS] F. Burstall, J. Rawnsley et S. Salomon, Stable Harmonic 2-spheres in Symmetric Spaces (Bull. AMS, vol. 16, (2), 1987, p. 274-278). | MR 88e:58024 | Zbl 0617.58019

[BS] F. Burstall et S. Salomon, Tournaments, Flags and Harmonic Maps (Math. Ann., vol. 280, 1987. | Zbl 0597.58005

[BW] F. Burstall et J. Wood, The Construction of Harmonic Maps Into Complex Grassmannians (J. Diff. Geom., vol. 23, 1986, p. 255-298). | MR 88i:58038 | Zbl 0588.58018

[C] E. Calabi, Métriques Köhlériennes et Fibrés Holomorphes (Ann. Sci. E.N.S., 4. sér., vol. 12, 1979, p. 269-294). | Numdam | MR 83m:32033 | Zbl 0431.53056

[CW] S. S. Chern et J. Wolfson, Harmonic Maps of the Two-sphere Into a Complex Grassmann Manifold II (Ann. Math., vol. 125, 1987, p. 301-335). | MR 88g:58038 | Zbl 0627.58017

[D] A. Derdzinski, Self-dual Köhler Manifolds and Einstein Manifolds of Dimension Four (Comp. Math., vol. 49, 1983, p. 405-433). | Numdam | MR 84h:53060 | Zbl 0527.53030

[H] N. Hitchin, Köhlerian Twistor Spaces (Proc. Lond. Math. Soc., vol. 43, (3), 1981, p. 133-150). | MR 84b:32014 | Zbl 0474.14024

[K] J. King, The Currents Defined by Analytic Varieties (Acta Math., vol. 127, 1972, p. 185-220). | MR 52 #14359 | Zbl 0224.32008

[L] H. B. Lawson, Surfaces minimales et la construction de Calabi-Penrose (Sém. Boubaki, exp. 624, Astér., 1985, p. 121-122). | Numdam | MR 87a:58043 | Zbl 0734.53044

[LS] H. B. Lawson et J. Simons, On Stable Currents and Their Applications to Global Problems in Real and Complex Geometry (Ann. Math., vol. 98, 1974, p. 427-450). | MR 48 #2881 | Zbl 0283.53049

[LB] C. Le Brun, On the Topology of Self-dual 4-manifolds (Proc. AMS, vol. 98, 1986, p. 367-640). | MR 87k:53107 | Zbl 0606.53029

[O] S. Ohnita, On Pluriharmonicity of Stable Harmonic Maps (J. London Math. Soc., (2), vol. 35, 1987, p. 563-568). | MR 88j:58026 | Zbl 0588.58019

[S] N. Sibony, Quelques problèmes de prolongements en analyse complexe (Duke Math. J., vol. 52, 1985, p. 157-198). | MR 87e:32020 | Zbl 0578.32023

[Si1] Y. T. Siu, Analyticity of Sets Associated with Lelong Numbers and the Extension of Positive Closed Currents (Inv. Math., vol. 27, 1974, p. 53-156). | MR 50 #5003 | Zbl 0289.32003

[Si 2] Y. T. Siu, The Complex Analyticity of Harmonic Maps and the Strong Rigidity of Compact Köhler Manifolds (Ann. Math., vol. 112, 1980, p. 73-111). | MR 81j:53061 | Zbl 0517.53058

[Si 3] Y. T. Siu, Curvature Characterisation of Hyperquadrics (Duke Math. J., vol. 47, 1980, p. 641-654). | MR 81k:53060 | Zbl 0468.53054

[SY] Y. T. Siu et S.-T. Yau, Compact Köhler Manifolds of Positive Bisectional Curvature (Inv. Math., vol. 59, 1980, p. 189-204). | MR 81h:58029 | Zbl 0442.53056

[Sm] R. T. Smith, The Second Variation of a Harmonic Map (Proc. AMS, vol. 47, 1975, p. 229-236). | Zbl 0303.58008

[U] K. Uhlenbeck, Harmonic Maps Into Lie Groups, preprint.

[V] J.-L. Verdier, Applications stables de S2 dans S4, dans Geometry Today, Giornate di Geometria, Roma, 1984, p. 267-282, Birkhöuser, Basel/Boston, 1985. | Zbl 0581.58012

[W] J. Wolfson, Harmonic Sequences and Harmonic Maps to Complex Grassmann manifolds (à paraître).